Change search
ReferencesLink to record
Permanent link

Direct link
Triplet extensions I: Semibounded operators in the scale of Hilbert spaces
Stockholm University, Faculty of Science, Department of Mathematics.
2009 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 107, 251-286 p.Article in journal (Refereed) Published
Abstract [en]

The extension theory for semibounded symmetric operators is generalized by including operators acting in a triplet of Hilbert spaces. We concentrate our attention on the case where the minimal operator is essentially self-adjoint in the basic Hilbert space and construct a family of its self-adjoint extensions inside the triplet. All such extensions can be described by certain boundary conditions, and a natural counterpart of Krein's resolvent formula is obtained.

Place, publisher, year, edition, pages
2009. Vol. 107, 251-286 p.
Keyword [en]
rank-one perturbations, self-adjoint operators
National Category
URN: urn:nbn:se:su:diva-60220DOI: 10.1007/s11854-009-0011-6ISI: 000264843300011OAI: diva2:434535
authorCount :1Available from: 2011-08-15 Created: 2011-08-11 Last updated: 2011-08-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kurasov, Pavel
By organisation
Department of Mathematics
In the same journal
Journal d'Analyse Mathematique

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link